# SDR A6WA201302124013

- Difficulty date: February 11, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 26,679 hours, 25,108 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT WITH A/P ON A/C YAWED SUDDENLY BOTH  RT & LT YAWING MOVEMENTS LESSENED AT SPEEDS 250 KIAS OR LESS. YAWING MOVEMENTS WOULD LAST APPROXIMATELY 1-2 MINUTES THAN SUBSIDE FOR 10 MINUTES AND THAN BEGIN AGAIN.  REMOVED AND REPLACED LEFT & RIGHT YAW DAMPER ACTUATORS IAW AMM 22-22-01, OPS CHECK GOOD.
